Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2017 (2017), Article ID 2451237, 23 pages
https://doi.org/10.1155/2017/2451237
Research Article

Modelling of Rabies Transmission Dynamics Using Optimal Control Analysis

1Department of Mathematics, Kwame Nkrumah University of Science and Technology, Kumasi, Ghana
2Department of Statistics and Mathematics, Kumasi Technical University, Kumasi, Ghana
3Department of Mathematics, University for Development Studies, Navrongo, Ghana

Correspondence should be addressed to Joshua Kiddy K. Asamoah; hg.ude.smia@haomasaj

Received 1 January 2017; Revised 13 March 2017; Accepted 19 April 2017; Published 16 July 2017

Academic Editor: Zhen Jin

Copyright © 2017 Joshua Kiddy K. Asamoah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Joshua Kiddy K. Asamoah, Francis T. Oduro, Ebenezer Bonyah, and Baba Seidu, “Modelling of Rabies Transmission Dynamics Using Optimal Control Analysis,” Journal of Applied Mathematics, vol. 2017, Article ID 2451237, 23 pages, 2017. doi:10.1155/2017/2451237